Peripheral neuropathy with nucleoside antiretrovirals: risk factors, incidence and management.

@article{Moyle1998PeripheralNW,
  title={Peripheral neuropathy with nucleoside antiretrovirals: risk factors, incidence and management.},
  author={Graeme J. Moyle and Michelle Sadler},
  journal={Drug safety},
  year={1998},
  volume={19 6},
  pages={
          481-94
        }
}
Distal symmetrical peripheral neuropathy is a common adverse experience in persons with HIV infection. This condition, which presents as a pain, numbness. burning and/or dysaethesia initially in the feet, is often multi-factorial in its origin. Nucleoside analogue reverse transcriptase inhibitors represent an important contributor to peripheral neuropathy. Specifically, around 10% of patients receiving stavudine or zalcitabine and 1 to 2% of didanosine recipients may have to discontinue therapy… CONTINUE READING
Highly Cited
This paper has 72 citations. REVIEW CITATIONS

Citations

Publications citing this paper.
Showing 1-10 of 52 citations

73 Citations

0510'00'04'09'14'19
Citations per Year
Semantic Scholar estimates that this publication has 73 citations based on the available data.

See our FAQ for additional information.